# SDR C2XA95CL035

- Difficulty date: February 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31711
- Make and model: Emb EMB-120RT
- Aircraft serial: 120107
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rollers
- Part number: KRP138112VT
- Condition: Binding
- Location: Lt Te Flap
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 3183 - CLE-CLE - AFTER TAKEOFF, UPON FLAP RETRACTION, GOT DISAGREEMENT WARNING.  OUTBOARD AND INBOARD FLAPS STAYED DOWN TWO LIGHT BARS.  MAINTENANCE CLEANED ALL FLAP TRACK AND INSPECTED THE ROLLERS.  OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT WAS RELEASED FOR A TEST FLIGHT, WAS UNSATISFACTORY.  MAINTENANCE REMOVED AND REPLACED THE FLAP ROLLERS ON THE LEFT OUTBOARD FLAP IAW EMB-120 MM 27-50-12.  OPERATIONAL CHECKS WERE GOOD EMB-120 MM 27-50-00.  AIRCRAFT WAS AGAIN RELEASED FOR A TEST FLIGHT.  TEST FLIGHT WAS SATISFACTORY.  AIRCRAFT WAS RETURNED TO SERVICE.  (Z)
